# SDR C2XA09CL163

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,183 hours, 16,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 3A INSPECTION THE APU FIREWALL HAD MULTIPLE CRACKS AROUND THE LEFT UPPER SUPPORT AREA.  THE FIREWALL WAS REPAIRED IAW SRM 53-32-13, 4 CRACKS TOTAL .53, .52, .68, .73 INCH IN LENGTH.
